Given a dissipative strongly continuous semigroup depending onsome parameters, we construct a family of exponential attractorswhich is robust, in the sense of the symmetric Hausdorff distance,with respect to (even singular) perturbations.

A construction of a robust family of exponential attractors / Gatti, Stefania; Grasselli, M; Miranville, A; Pata, V.. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 134:1(2006), pp. 117-127. [10.1090/S0002-9939-05-08340-1]

A construction of a robust family of exponential attractors

GATTI, Stefania;
2006

Abstract

Given a dissipative strongly continuous semigroup depending onsome parameters, we construct a family of exponential attractorswhich is robust, in the sense of the symmetric Hausdorff distance,with respect to (even singular) perturbations.
134
1
117
127
A construction of a robust family of exponential attractors / Gatti, Stefania; Grasselli, M; Miranville, A; Pata, V.. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - STAMPA. - 134:1(2006), pp. 117-127. [10.1090/S0002-9939-05-08340-1]
Gatti, Stefania; Grasselli, M; Miranville, A; Pata, V.
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/453671
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 45
  • ???jsp.display-item.citation.isi??? 42
social impact